# SDR IPXA09556534

- Difficulty date: June 19, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 287N480275
- Condition: Corroded
- Location: Bs 1885
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1885.2, WL 260 FROM LBL 19 TO RBL 25 APU FIREWALL UPPER CHORD HAVE 5EA BRACKET ATTACH ELECTRIC HARNESS IS CORRODED.  REMOVED, FABRICATED AND INSTALLED BRACKETS PER SRM 51-40-02, SRM 51-30-01.
